Items where Author is "Rao, B. S. Madhava"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 13.

Article

Rao, B. S. Madhava (1947) Generalised algebra of elementary particles. Proceedings of the Indian Academy of Sciences - Section A, 26 (4). pp. 221-233. ISSN 0370-0089

Rao, B. S. Madhava (1942) Commutation rules for matrices related to particles of higher spins. Proceedings of the Indian Academy of Sciences - Section A, 15 (3). pp. 139-147. ISSN 0370-0089

Rao, B. S. Madhava (1940) On an invariant relation of dynamical systems. The Half – Yearly Journal of the Mysore University: Section B-Science, 1 (1). pp. 1-3.

Rao, B. S. Madhava and Sastry, B. S. (1940) On the limits for the roots of a polynomial equation. The Half – Yearly Journal of the Mysore University: Section B-Science, 1 (1). pp. 5-8.

Rao, B. S. Madhava and Iyengar, K. V. (1938) On an inequality concerning lattice sums. Proceedings of the Indian Academy of Sciences - Section A, 8 (5). pp. 524-528. ISSN 0370-0089

Rao, B. S. Madhava (1937) Generalised action-functions in born’s electro-dynamics. Proceedings of the Indian Academy of Sciences - Section A, 6 (3). pp. 158-173. ISSN 0370-0089

Rao, B. S. Madhava (1937) Ring-singularity in Born's unitary theory—II. Proceedings of the Indian Academy of Sciences - Section A, 6 (2). pp. 129-134. ISSN 0370-0089

Rao, B. S. Madhava (1937) On the fine structure of the Balmer lines. Proceedings of the Indian Academy of Sciences - Section A, 5 (1). pp. 56-62. ISSN 0370-0089

Rao, B. S. Madhava (1936) Complex representation in Born’s field theory. Proceedings of the Indian Academy of Sciences - Section A, 4 (5). pp. 575-589. ISSN 0370-0089

Rao, B. S. Madhava (1936) Semi-vectors in Born’s field theory. Proceedings of the Indian Academy of Sciences - Section A, 4 (4). pp. 436-451. ISSN 0370-0089

Rao, B. S. Madhava (1936) Ring-singularity in Born’s unitary theory—I. Proceedings of the Indian Academy of Sciences - Section A, 4 (3). pp. 355-376. ISSN 0370-0089

Rao, B. S. Madhava (1936) A theorem on action functions in Born’s field theory. Proceedings of the Indian Academy of Sciences - Section A, 4 (3). pp. 377-381. ISSN 0370-0089

Rao, B. S. Madhava (1934) Elliptic Function Formulae and Plane Cubic Curves. Proceedings of the Indian Academy of Science, Section A, 1 (6). pp. 363-371.

This list was generated on Sat Sep 23 02:41:38 2017 IST.